# SDR AALA970307

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: BBB2223B
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW - FLT 475 - DURING APPROACH TO DFW, WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT REMAINED ILLUMINATED.  VISUALLY CONFIRMED NOSE LANDING GEAR EXTENDED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPAIRED BROKEN WIRES ON NOSE LANDING GEAR LOCK SWITCH HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
